# SDR BAQA092611

- Difficulty date: February 6, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N868ME
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0288
- Aircraft time: 134 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297006
- Part serial: 247
- Condition: Failed
- Location: Trim Actuator
- Part time: 137 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIM ACTUATOR MODULE WILL NOT TURN ON, OR TEST.  3 SLASHES ON PFD INDICATING MASSIVE FAILURE OF APM.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/10/2004
